# SDR COMA9960562

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1393212
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 10,412 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD CRACKED DURING FLIGHT AT 31,000 FEET, DESTINATION IAW.  AIRCRAFT DIVERTED TO LIT.  REPLACED RIGHT WINDSHIELD.
